Periodic solutions to abstract differential equations

Ivan Straškraba; Otto Vejvoda

Czechoslovak Mathematical Journal (1973)

  • Volume: 23, Issue: 4, page 635-669
  • ISSN: 0011-4642

How to cite


Straškraba, Ivan, and Vejvoda, Otto. "Periodic solutions to abstract differential equations." Czechoslovak Mathematical Journal 23.4 (1973): 635-669. <>.

author = {Straškraba, Ivan, Vejvoda, Otto},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {635-669},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Periodic solutions to abstract differential equations},
url = {},
volume = {23},
year = {1973},

AU - Straškraba, Ivan
AU - Vejvoda, Otto
TI - Periodic solutions to abstract differential equations
JO - Czechoslovak Mathematical Journal
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 4
SP - 635
EP - 669
LA - eng
UR -
ER -


  1. С. T. Taam, Stability, periodicity, and almost periodicity of the solutions of nonlinear differential equations in Banach spaces, J. Math. Mech. 15 (1966), 849-876. (1966) MR0196241
  2. С. T. Taam, 10.1016/0022-0396(67)90013-7, J. Diff. Eq., 3 (1967), 482-499. (1967) Zbl0162.15402MR0217411DOI10.1016/0022-0396(67)90013-7
  3. F. E. Browder, Periodic solutions of nonlinear equations of evolution in infinite dimensional spaces, Lecture Series in Differential Equations, University of Maryland, 1966. (1966) 
  4. F. E. Browder, 10.1073/pnas.53.5.1100, Proc. Mat. Acad. Sci, 53 (1965) (1100-1103). (1965) MR0177295DOI10.1073/pnas.53.5.1100
  5. F. E. Browder, Periodic solutions of nonlinear equations of evolution in infinite dimensional spaces, Lect. Diff. Eq., 1, 71 - 96, Van Nostrand, N.Y., 1969. (1969) Zbl0188.15602MR0273168
  6. L. Zend, Theorem on the existence of a periodic solution to a parabolic equation with a nonlinearity, (Russian) Vestnik Moskov. Univ., (1967), 32-35. (1967) 
  7. A. A. Dezin, Operators with the first derivative and nonlocal boundary conditions, Izv. AN USSR, Ser. mat. 31 (1967), 61-86. (Russian.) (1967) MR0213762
  8. I. B. Simoněnko, Basing of the averaging principle to abstract parabolic equations, Mat. sbornik, Novaja serija, 81 (1970), 53 - 61. (Russian.) (1970) MR0257594
  9. K. Masuda, On the existence of periodic solutions of nonlinear differential equations, J. Рас. Sci. Univ. Tokyo, 12 (1966), 247-257. (1966) Zbl0142.38201MR0197942
  10. Ju. A. Dubinskij, Periodic solutions of elliptic-parabolic equations, (Russian.) Mat. sbornik, Novaja serija, 76 (1968), 620-633. (1968) MR0233058
  11. O. Vejvoda, Periodic solutions of a linear and weakly nonlinear wave equation in one dimension, Czech. Math. J. 14 (1964), 341-382. (1964) MR0174872
  12. О. Vejvoda, The mixed problem and periodic solutions for a linear and weakly nonlinear wave equation in one dimension, Rozpravy ČSAV, Řada mat. a přír. věd, 80 (1970), 3, Academia, Praha. (1970) Zbl0278.35064MR0310437
  13. N. Krylová О. Vejvoda, Periodic solutions to partial differential equations, especially to a biharmonic wave equations, Symposia Matematica, 7, 85 - 96, Academic Press, New York-London, 1971. (1971) MR0336018
  14. N. Krylová О. Vejvoda, A linear and weakly nonlinear equation of a beam: the boundary value problem for free extremities and its periodic solutions, Czech. Mat. J., 21 (1971), 535-566. (1971) MR0289918
  15. O. Vejvoda, Periodic solutions of a weakly nonlinear wave equation in E 3 in a spherically symmetrical case, Apl. mat., 14 (1969), 160-167. (1969) Zbl0175.39504MR0239247
  16. A. I. Plesner V. A. Rochlin, Spectral theory of linear operators. II, Uspechi mat. nauk, T. 1, Vyp. 1 (11) (1946), 71-91, (Russian). (1946) MR0021245
  17. K. Yosida, Functional Analysis, New York 1971. (1971) Zbl0217.16001MR0239384
  18. N. Bourbaki, Integrating, measures, integrating of measures, Moscow 1967, (Russian). (1967) 
  19. S. G. Krein, Linear differential equations in a Banach space, Moscow 1968, (Russian). (1968) MR0247239
  20. M. Sova, Abstract semilinear equations with small nonlinearities, CMUC, 12, 4 (1971), 785-805. (1971) Zbl0235.47034MR0291912
  21. M. A. Krasnoselskii G. M. Vainikko P. P. Zabreiko, Ja. В. Rutickii V. Ja. Otecenko, Approximate solutions of operator equations, Moscow 1969, (Russian). (1969) 
  22. K. Moren, Hilbert space methods, Moscow 1965, (Russian). (1965) 
  23. J. Nečas, Les méthodes directes en théorie des equations elliptique, Praha 1967. (1967) MR0227584
  24. S. Agmon, Lectures on elliptic boundary value problems, Van Nostrand, New Jersey 1965. (1965) Zbl0142.37401MR0178246
  25. M. Marcus V. J. Mizel, 10.1007/BF00251378, Arch. Rat. Mech. 45, No 4, (1972), 294-320. (1972) MR0338765DOI10.1007/BF00251378

Citations in EuDML Documents

  1. Jaroslav Barták, Lyapunov stability and stability at constantly acting disturbances of an abstract differential equation of the second order
  2. Ivan Straškraba, Otto Vejvoda, Correction to our paper “Periodic solutions to abstract differential equations”
  3. Ivan Straškraba, Otto Vejvoda, Periodic solutions to a singular abstract differential equation
  4. Leopold Herrmann, Periodic solutions to a one-dimensional strongly nonlinear wave equation with strong dissipation
  5. Jaroslav Barták, The Lyapunov stability of the Timoshenko type equation
  6. Jaroslav Barták, Stability and correctness of abstract differential equations in Hilbert spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.